Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 11, 2012, 7:38 PM EDT for Dodge County, Telfair County, Georgia. It was in force for 7 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 11, 2012, 7:38 PM EDT (23:38 UTC)
- Expired
- Jul 11, 2012, 7:45 PM EDT
- In force
- 7 min
- Issued by
- NWS Atlanta, GA
Counties Dodge County, GA, Telfair County, GA
The radar
The Robins AFB radar (KJGX), 75 km from the middle of the area, began a volume at 23:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.6 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 221 J/kg
- Mixed-layer CIN
- -105 J/kg
- Mixed-layer LCL
- 812 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
697
WWUS82 KFFC 112338
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
738 PM EDT WED JUL 11 2012
GAZ109-110-112345-
738 PM EDT WED JUL 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN TELFAIR AND DODGE
COUNTIES UNTIL 745 PM EDT...
AT 736 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM WORKMORE TO EASTMAN...MOVING NORTH AT 10
MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS TELFAIR
AND DODGE COUNTIES THROUGH 745 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE HORSE CREEK WMA...WORKMORE...TOWNS...
TEMPERANCE...CHINA HILL...RHINE...JACKSONVILLE...SCOTLAND...MILAN...
HELENA...MCRAE...JAY BIRD SPRINGS...ACHORD...GODWINSVILLE AND
CHAUNCEY. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3181 8314 3195 8324 3198 8329 3207 8330
3210 8333 3218 8330 3225 8337 3245 8318
3242 8313 3215 8300 3220 8288 3213 8294
3208 8288 3201 8273 3193 8265 3179 8286
3179 8298 3178 8301
TIME...MOT...LOC 2337Z 176DEG 9KT 3200 8297
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 11, 7:36 PM EDT, 2 minutes earlier.
Area forecast discussion, Jul 11, 7:36 PM EDT, 2 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 736 PM EDT WED JUL 11 2012 .PREV DISCUSSION... /ISSUED 308 PM EDT WED JUL 11 2012/ SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... WET TREND TO CONTINUE THROUGH THE SHORT TERM. LONGWAVE TROUGH ACROSS THE NORTHEAST WILL LIFT NORTHWARD THROUGH THURSDAY AND EXPAND THE HIGHER AREA OF MOISTURE NORTHWARD THAT IS ALONG THE STATIONARY FRONT ACROSS SOUTHERN TN. AS THIS OCCURS THE UPPER RIDGE OVER THE ATLANTIC WILL START BUILDING WESTWARD INTO THE CWA DURING THE SECOND HALF OF THE SHORT TERM. EVEN WITH THIS...COPIOUS AMOUNTS OF MOISTURE STILL REMAIN ACROSS THE CWA AND IN PARTICULAR THE NORTH THROUGH THE SHORT TERM AND THUS FORECAST THROUGH THE SHORT TERM IS SIMILAR TO THE PAST FEW DAYS. EXTENSIVE CLOUD COVERAGE THIS MORNING LIMITED THE INSTABILITY ACROSS THE NORTHERN PART OF THE CWA AND THUS BEST CHANCE OF SEVERE THROUGH TONIGHT APPEARS TO BE ACROSS THE SOUTHERN TWO THIRDS OF THE CWA. NORTHERN THIRD MAY STILL SEE WIDESPREAD SHOWERS AND SOME TSRA BUT SEVERE CHANCE WILL BE LESS ACROSS THAT AREA AT LEAST FOR THE NEAR TERM. WITH A LARGE AREA OF DEWPOINTS IN THE LOW 70S...THE PROXIMITY OF THE BOUNDARY...WAVES RIDING ALONG THE FRONT...AND DECENT INSTABILITY WITH MUCAPE VALUES AROUND 2000 J/KG...EXPECT INCREASED TSRA AGAIN THURSDAY AS COMPARED TO NORMAL SUMMERTIME DIURNALLY DRIVEN CONVECTION. SIMILAR TO THIS MORNING THOUGH...CLOUD COVERAGE MAY PLAY A FACTOR IN WHERE THE BEST INSTABILITY SETS UP. ALTHOUGH HEAVY RAIN IS EXPECTED WITH THE TSRA AND TWO DAY HPC QPF TOTALS ARE ONE AND A HALF INCHES ACROSS THE NORTH AND AROUND A HALF ACROSS CENTRAL GA...SHOULD BE ABLE TO HANDLE THE AMOUNTS. WILL HAVE TO CONTINUE TO MONITOR THOUGH FOR ANY ISOLATED FLASH FLOODING EVENTS FROM TSRA. MAX TEMPS FOR THURSDAY ARE CLOSE TO THE WARMER MAV AS THE MET APPEARS TO BE TOO COOL. MAX TEMPS WILL CONTINUE TO BE A FEW DEGREES BELOW NORMAL ON THURSDAY WITH THE CLOUD COVERAGE AND RAIN. LOW TEMPS THOUGH ARE CLOSER TO A MAV/MET BLEND. 11 LONG TERM /FRIDAY THROUGH WEDNESDAY/... MODEL TRENDS THROUGH THE EXTENDED FORECAST PERIOD CONTINUE TO INDICATE A RETURN OF UPPER RIDGING ACROSS THE REGION. CURRENT EXTENDED FORECAST HAS THIS COVERED WELL SO I WILL NOT BE MAKING ANY CHANGES TO THE LONG TERM GRIDS AT THIS TIME. 20 PREV LONG TERM DISCUSSION... LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... /ISSUED 411 AM EDT WED JUL 11 2012/ UPPER TROUGH OVER THE LOWER MISSISSIPPI VALLEY PERSISTING INTO THE END OF THE WEEK WITH SHORT WAVE ENERGY MOVING THROUGH IT. THIS MAY CONTINUE TO ENHANCE CONVECTION MAINLY NORTH GEORGIA SO HAVE KEPT LIKELY POPS FOR THAT AREA THROUGH FRIDAY...WITH CHANCE ELSEWHERE. AFTER THAT THE UPPER RIDGE BUILDS WESTWARD FROM THE ATLANTIC...PUSHING AXIS OF BEST MOISTURE NORTHWARD INTO THE OHIO VALLEY. HOWEVER...THERE WILL STILL BE A MOIST SOUTHEAST FLOW FROM THE ATLANTIC. HAVE GRADUALLY TRIMMED POPS BACK ACROSS THE CWA FOR THE REMAINDER OF THE PERIOD FOR A MORE DIURNAL PATTERN. 41 && .AVIATION... 00Z UPDATE... WIDESPREAD CONVECTION REMAINS ACROSS SOUTHERN PORTIONS OF THE AREA...WITH ONLY ISOLATED CONVECTION NORTH. HOWEVER...EXPECT AT LEAST A BRIEF INCREASE IN COVERAGE THROUGH ABOUT 03-04Z...SO HAVE CONTINUED TREND OF TEMPO TSRA EVERYWHERE. CONVECTION SHOULD DECREASE AFTER 06Z BUT EXPECT IFR CIGS TO DEVELOP AROUND 09Z AT ALL SITES EXCEPT MAYBE CSG. ADDITIONAL MOISTURE MOVING IN ON THURSDAY WILL KEEP CIGS HOVERING BETWEEN LOW VFR AND MVFR THROUGH THE DAY AS CONVECTION DEVELOPS AGAIN AFTER 18Z. EXPECT EASTERLY WINDS THROUGH THE PERIOD. //ATL CONFIDENCE...00Z UPDATE... HIGH ON DEVELOPMENT OF CONVECTION THIS EVENING AND THURSDAY EVENING...BUT LOW ON TIMING OF IMPACTS TO ATL. MEDIUM ON WINDS AND SPEEDS. HIGH ON DEVELOPMENT OF IFR CIGS OVERNIGHT...MEDIUM ON TIMING AND ACTUAL CIG HEIGHT. TDP && .PRELIMINARY POINT TEMPS/POPS... ATHENS 70 85 69 89 / 70 60 60 40 ATLANTA 70 85 70 87 / 80 60 60 40 BLAIRSVILLE 67 78 68 82 / 90 80 60 60 CARTERSVILLE 70 83 71 88 / 90 70 60 50 COLUMBUS 71 89 72 91 / 80 50 40 40 GAINESVILLE 69 82 69 86 / 80 70 60 50 MACON 71 91 72 92 / 80 50 50 40 ROME 70 83 71 90 / 90 80 60 60 PEACHTREE CITY 69 85 69 88 / 80 50 50 40 VIDALIA 74 93 74 92 / 80 40 40 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 11, 4:31 AM EDT, 15 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 431 AM EDT WED JUL 11 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-120845- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 431 AM EDT WED JUL 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND TONIGHT ACROSS NORTH AND CENTRAL GEORGIA. .SYNOPSIS... A WEAK SURFACE BOUNDARY WILL LINGER ACROSS NORTH GEORGIA THROUGH TONIGHT WHILE AN UPPER LEVEL LOW REMAINS OVER THE LOWER MISSISSIPPI RIVER VALLEY. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THE THUNDERSTORMS WILL BE LARGE HAIL... 60 MPH WIND GUSTS AND FREQUENT LIGHTNING. HEAVY RAIN IS ALSO POSSIBLE. THE BEST TIME FOR THUNDERSTORM DEVELOPMENT WILL BE THIS AFTERNOON THROUGH TONIGHT. .DISCUSSION... THE SURFACE BOUNDARY AND THE UPPER LOW WILL COMBINE TO PRODUCE MODERATE INSTABILITY AND ABUNDANT MOISTURE FOR SCATTERED TO NUMEROUS THUNDERSTORMS ACROSS NORTH AND CENTRAL GEORGIA. WITH CAPES INCREASING TO 2500 TO 3000...ISOLATED SEVERE STORMS ARE POSSIBLE JUST ABOUT ANYWHERE IN NORTH AND CENTRAL GEORGIA. THE MAIN THREAT WILL BE DAMAGING WINDS. PEA TO QUARTER SIZED HAIL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THERE IS A CHANCE FOR THUNDERSTORMS EACH DAY. DUE TO A PERSISTENT SURFACE BOUNDARY...THUNDERSTORMS WILL BE MORE NUMEROUS ACROSS NORTH GEORGIA THROUGH THE PERIOD...AND THERE REMAINS THE THREAT OF ISOLATED SEVERE STORMS ACROSS THE ENTIRE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 11, 7:05 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
705 PM EDT WED JUL 11 2012
GAZ071-081-112330-
705 PM EDT WED JUL 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN MONROE AND
CRAWFORD COUNTIES UNTIL 730 PM EDT...
AT 704 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SANDY POINT...MOVING NORTH AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS MONROE AND
CRAWFORD COUNTIES THROUGH 730 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE SANDY POINT...MUSELLA...KNOXVILLE...ROBERTA AND
RUSSELLVILLE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3292 8406 3293 8382 3289 8382 3285 8389
3282 8389 3280 8386 3275 8383 3271 8382
3270 8404
TIME...MOT...LOC 2305Z 178DEG 7KT 3280 8394Special weather statement, Jul 11, 7:08 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
708 PM EDT WED JUL 11 2012
GAZ085-086-097-098-111-112315-
708 PM EDT WED JUL 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN WHEELER...
TREUTLEN...LAURENS...JOHNSON AND EMANUEL COUNTIES UNTIL 715 PM EDT...
AT 704 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM TWIN CITY TO ROCKLEDGE...MOVING NORTH AT 15
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE ACROSS
WHEELER...TREUTLEN...LAURENS...JOHNSON AND EMANUEL COUNTIES THROUGH
715 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE FIVE
POINTS...GILLIS SPRINGS...BARNHILL...BLACKVILLE...ORIANNA...
ORLAND...ZAIDEE...LOTHAIR...SOPERTON...ROCKLEDGE...LOWERY...
GEORGE L SMITH STATE PARK...NORRISTOWN...LEXSY AND COVENA. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3256 8202 3252 8215 3230 8227 3229 8235
3235 8241 3231 8265 3204 8261 3197 8254
3192 8264 3192 8265 3213 8294 3219 8288
3215 8300 3258 8323 3271 8295 3281 8251
3276 8243 3284 8233 3282 8215 3261 8200
TIME...MOT...LOC 2307Z 181DEG 13KT 3262 8221 3247 8271Special weather statement, Jul 11, 7:13 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
713 PM EDT WED JUL 11 2012
GAZ110-112330-
713 PM EDT WED JUL 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN TELFAIR COUNTY
UNTIL 730 PM EDT...
AT 708 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WORKMORE...MOVING NORTH AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS TELFAIR COUNTY
THROUGH 730 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
HORSE CREEK WMA...TEMPERANCE...CHINA HILL...JACKSONVILLE...
WORKMORE...LUMBER CITY...TOWNS...SCOTLAND...MILAN...HELENA AND
MCRAE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3182 8311 3181 8314 3189 8320 3212 8294
3214 8296 3215 8294 3208 8288 3201 8273
3196 8270 3193 8265 3192 8265 3192 8268
3178 8289 3179 8298 3178 8301
TIME...MOT...LOC 2313Z 186DEG 11KT 3191 8294Special weather statement, Jul 11, 7:17 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
717 PM EDT WED JUL 11 2012
GAZ085-097-098-110-112330-
717 PM EDT WED JUL 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN TREUTLEN...
TELFAIR...LAURENS AND JOHNSON COUNTIES UNTIL 730 PM EDT...
AT 713 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM KITE TO 6 MILES WEST OF CEDAR GROVE...
MOVING WEST AT 30 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS
TREUTLEN...TELFAIR...LAURENS AND JOHNSON COUNTIES THROUGH 730 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE GILLIS
SPRINGS...BLACKVILLE...ORIANNA...ORLAND...ROCKLEDGE...MINTER...
LOWERY...SCOTT...MEEKS...CEDAR GROVE...BREWTON...RENTZ...EAST
DUBLIN... DUBLIN AND KITE. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3236 8241 3231 8272 3219 8286 3216 8295
3214 8294 3215 8300 3258 8323 3270 8296
3276 8295 3279 8285 3281 8280 3277 8276
3282 8252 3276 8244 3269 8250 3265 8247
3258 8260 3253 8258 3251 8265 3245 8240
TIME...MOT...LOC 2316Z 101DEG 26KT 3270 8247 3252 8290
3224 8301Special weather statement, Jul 11, 7:27 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
727 PM EDT WED JUL 11 2012
GAZ085-086-097-098-120000-
727 PM EDT WED JUL 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN TREUTLEN...
LAURENS...JOHNSON AND EMANUEL COUNTIES UNTIL 800 PM EDT...
AT 722 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MINTER...MOVING NORTH AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
TREUTLEN...LAURENS...JOHNSON AND EMANUEL COUNTIES THROUGH 800 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE BARNHILL...
ORIANNA...ORLAND...ZAIDEE...LOTHAIR...SOPERTON...ROCKLEDGE...
MINTER...LOWERY...HARLOW...GILLIS SPRINGS...BLACKVILLE...DUBLIN...
EAST DUBLIN AND TUCKERS CROSSROAD. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3233 8236 3235 8242 3232 8263 3229 8267
3231 8272 3219 8286 3219 8290 3215 8299
3258 8323 3270 8296 3276 8295 3281 8281
3277 8276 3282 8252 3277 8246 3277 8241
TIME...MOT...LOC 2328Z 192DEG 7KT 3249 8274Special weather statement, Jul 11, 7:38 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
738 PM EDT WED JUL 11 2012
GAZ109-110-112345-
738 PM EDT WED JUL 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN TELFAIR AND DODGE
COUNTIES UNTIL 745 PM EDT...
AT 736 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM WORKMORE TO EASTMAN...MOVING NORTH AT 10
MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS TELFAIR
AND DODGE COUNTIES THROUGH 745 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE HORSE CREEK WMA...WORKMORE...TOWNS...
TEMPERANCE...CHINA HILL...RHINE...JACKSONVILLE...SCOTLAND...MILAN...
HELENA...MCRAE...JAY BIRD SPRINGS...ACHORD...GODWINSVILLE AND
CHAUNCEY. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3181 8314 3195 8324 3198 8329 3207 8330
3210 8333 3218 8330 3225 8337 3245 8318
3242 8313 3215 8300 3220 8288 3213 8294
3208 8288 3201 8273 3193 8265 3179 8286
3179 8298 3178 8301
TIME...MOT...LOC 2337Z 176DEG 9KT 3200 8297The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 8:02 PM EDT | Special Weather Statement | FFC | Jasper | 43 min |
| Jul 10, 8:06 PM EDT | Special Weather Statement | FFC | Hancock | 39 min |
| Jul 10, 8:09 PM EDT | Special Weather Statement | FFC | Dodge, Wilcox | 51 min |
| Jul 10, 8:13 PM EDT | Special Weather Statement | FFC | Gordon | 32 min |
| Jul 10, 8:14 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 31 min |
| Jul 10, 8:24 PM EDT | Special Weather Statement | FFC | Meriwether, Pike | 51 min |
| Jul 10, 8:32 PM EDT | Special Weather Statement | FFC | Crawford | 43 min |
| Jul 10, 8:36 PM EDT | Special Weather Statement | FFC | Clayton | 39 min |
| Jul 10, 8:38 PM EDT | Special Weather Statement | FFC | Clarke, Greene, Oconee, Oglethorpe | 37 min |
| Jul 10, 8:39 PM EDT | Special Weather Statement | FFC | Banks | 36 min |
| Jul 10, 8:48 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens | 42 min |
| Jul 10, 8:52 PM EDT | Special Weather Statement | FFC | Warren | 38 min |
| Jul 10, 8:54 PM EDT | Special Weather Statement | FFC | Coweta, Douglas | 51 min |
| Jul 10, 9:37 PM EDT | Special Weather Statement | FFC | Putnam | 38 min |
| Jul 10, 9:46 PM EDT | Special Weather Statement | FFC | Douglas | 44 min |
| Jul 10, 10:18 PM EDT | Special Weather Statement | FFC | Cobb, Fulton | 57 min |
| Jul 10, 11:18 PM EDT | Special Weather Statement | FFC | Forsyth | 42 min |
| Jul 10, 11:40 PM EDT | Special Weather Statement | FFC | Forsyth | 50 min |
| Jul 11, 2:16 PM EDT | Special Weather Statement | FFC | Wilkinson | 29 min |
| Jul 11, 2:22 PM EDT | Severe Thunderstorm Warning | FFC | Wilkinson | 38 min |
| Jul 11, 2:27 PM EDT | Special Weather Statement | FFC | Crisp | 33 min |
| Jul 11, 2:36 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson, Warren | 24 min |
| Jul 11, 2:51 PM EDT | Special Weather Statement | FFC | Dooly, Sumter | 24 min |
| Jul 11, 2:57 PM EDT | Special Weather Statement | FFC | Jefferson | 33 min |
| Jul 11, 3:15 PM EDT | Special Weather Statement | FFC | Glascock | 30 min |
| Jul 11, 3:19 PM EDT | Special Weather Statement | FFC | Butts | 26 min |
| Jul 11, 3:41 PM EDT | Special Weather Statement | FFC | Butts | 34 min |
| Jul 11, 4:07 PM EDT | Special Weather Statement | FFC | Butts | 23 min |
| Jul 11, 4:09 PM EDT | Special Weather Statement | FFC | Johnson | 36 min |
| Jul 11, 4:11 PM EDT | Special Weather Statement | FFC | Lamar | 34 min |
| Jul 11, 4:22 PM EDT | Special Weather Statement | FFC | Dodge | 23 min |
| Jul 11, 4:26 PM EDT | Special Weather Statement | FFC | Jefferson | 34 min |
| Jul 11, 5:07 PM EDT | Special Weather Statement | FFC | Wilkes | 23 min |
| Jul 11, 5:22 PM EDT | Special Weather Statement | FFC | Montgomery, Telfair, Toombs, Wheeler | 23 min |
| Jul 11, 5:25 PM EDT | Special Weather Statement | FFC | Laurens | 20 min |
| Jul 11, 5:39 PM EDT | Special Weather Statement | FFC | Dodge, Emanuel, Laurens, Montgomery, Telfair, Toombs and 2 more | 36 min |
| Jul 11, 5:45 PM EDT | Special Weather Statement | FFC | Bleckley | 30 min |
| Jul 11, 6:07 PM EDT | Special Weather Statement | FFC | Emanuel, Laurens, Montgomery, Toombs, Treutlen, Wheeler | 38 min |
| Jul 11, 6:12 PM EDT | Special Weather Statement | FFC | Houston | 33 min |
| Jul 11, 6:19 PM EDT | Special Weather Statement | FFC | Bleckley | 26 min |
| Jul 11, 6:40 PM EDT | Special Weather Statement | FFC | Houston | 20 min |
| Jul 11, 6:41 PM EDT | Special Weather Statement | FFC | Treutlen, Wheeler | 19 min |
| Jul 11, 6:52 PM EDT | Special Weather Statement | FFC | Twiggs | 23 min |
| Jul 11, 7:05 PM EDT | Special Weather Statement | FFC | Crawford | 25 min |
| Jul 11, 7:08 PM EDT | Special Weather Statement | FFC | Emanuel, Johnson, Laurens, Treutlen, Wheeler | 7 min |
| Jul 11, 7:13 PM EDT | Special Weather Statement | FFC | Telfair | 17 min |
| Jul 11, 7:17 PM EDT | Special Weather Statement | FFC | Johnson, Laurens, Treutlen | 13 min |
| Jul 11, 7:27 PM EDT | Special Weather Statement | FFC | Johnson, Laurens, Treutlen | 33 min |
| Jul 11, 7:45 PM EDT | Special Weather Statement | FFC | Dodge | 30 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.